Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS El Paso, TX

July 10, 2015Doña Ana County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this flash flood warning at Jul 10, 2015, 10:37 PM MDT for Doña Ana County, New Mexico; El Paso County, Texas. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 10:37 PM MDT (04:37 UTC)
Expired
Jul 11, 2015, 12:30 AM MDT
In force
113 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 10 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 4.6 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WGUS54 KEPZ 110437
FFWEPZ
NMC013-TXC141-110630-
/O.NEW.KEPZ.FF.W.0020.150711T0437Z-150711T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1037 PM MDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHWESTERN EL PASO COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 1230 AM MDT
    
* AT 1036 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SUNLAND PARK...
  ANTHONY...
  WEST EL PASO...
  CENTRAL EL PASO...
  EL PASO...
  VINTON...
  LA UNION...
  WESTWAY...
  SANTA TERESA...
  CANUTILLO...
  AND FRANKLIN MOUNTAINS STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3178 10653 3178 10678 3184 10688 3200 10667
      3200 10647 3177 10647 3176 10651

$$

CRESPO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:31 PM MDT, 7 hours 6 minutes earlier.

Area forecast discussion, Jul 10, 3:31 PM MDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
331 PM MDT FRI JUL 10 2015

.SYNOPSIS...
THE MOIST REGIME OF THE SUMMER MONSOON CONTINUES OVER THE
BORDERLAND WITH HIGH MOISTURE LEVELS AND STRONG INSTABILITY IN THE
ATMOSPHERE. THE RESULT WILL BE A CONTINUATION OF SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORM THROUGH THE EVENING. THE
MOISTURE REMAINS BUT FOCUSES MORE WEST THROUGH THE WEEKEND. THIS
SHOULD MEAN MORE STORMS WEST AND FEWER STORMS EAST...BUT ALL AREA
WILL LIKELY SEE AT LEAST A FEW STORM EACH DAY THROUGH NEXT WEEK.
DAILY TEMPERATURES WILL BE SEASONABLY WARM AND EVEN HOT BY MID
WEEK NEXT WITH WITH HIGH PRESSURE AND SOMEWHAT DRIER AIR BUMPING
LOWLAND TEMPS UP NEAR 100 DEGREES FOR THE MIDDLE AND LATER DAYS IN
THE WEEK.

&&

.DISCUSSION...
JET STREAK/UPPER DISTURBANCE ALOFT TRACKING IN FROM THE WEST IS
ENCOUNTERING A VERY MOIST AND CONDITIONALLY UNSTABLE AIRMASS OVER
SOUTHERN NEW MEXICO TODAY. THE AM SOUNDING SHOWED ABOUT 1.5 INCHES
OF PW. THE LI'S ARE RUNNING IN THE -3 TO -5 RANGE...AND CAPES ARE
ABOVE 1000J/KG. THIS SUGGESTS GOOD CHANCES FOR STORMS AND HEAVY
RAIN...AND SO FAR TODAY THOSE HAVE BEEN REALIZED. THE STORMS ARE
ALSO TRENDING STRONG TO SEVERE THANKS TO SOME GOOD SHEAR ALOFT. A
STORM NEAR DEMING WHEN SUPERCELLULAR WITH LONG-TERM STORM-SCALE
ROTATION RESULTING IN A LONG-LIVED STORM WITH LARGE HAIL AND HEAVY
RAIN. WE EXPECT THIS POTENTIAL TO CONTINUE FOR ALL AREAS...
ESPECIALLY CENTRAL AND EASTERN ZONES...WELL INTO THE EVENING. THUS
SCT-NUM POPS IN FOR PERIOD 1.

TOMORROW THE UPPER RIDGE OVER THE S CENTRAL GULF STATES BEGINS TO
RETROGRADE WESTWARD TO PARK OVER N CENTRAL TX BY LATE IN THE
WEEKEND. THIS HAS THE EFFECT OF SHOVING THE MOISTURE FOCUS A BIT
WEST OVER S AZ AND W NM...WITH A BIT OF FAR WEST TEXAS AND SE AND
S CENTRAL NM DRYING. THE ANTICIPATED EFFECT WILL BE TO REDUCE
STORM COVERAGE EAST OF THE RIO GRANDE AND KEEP IT IN THE SCATTERED
AND NUMEROUS COVERAGE RANGES WEST. THE EFFECT SHOULD BECOME MORE
PRONOUNCED SUNDAY AND MONDAY. FOR AREAS EAST OF THE CONTINENTAL
DIVIDE THE LOSS OF MOISTURE AND THE GAIN OF HIGH PRESSURE WILL
LIKELY MAKE TEMPS JUMP UP ABOVE NORMAL WITH LOWLANDS FLIRTING WITH
100 DEGREES FOR MOST AFTERNOONS THIS UPCOMING WORK WEEK.

THE PATTERN OF THE UPPER RIDGE SETTLING OVER N CENT TX WITH A WEST
COAST TROUGH OVER THE PAC NW WILL PERSIST THROUGH THE WEEK AND
KEEP THE MONSOON PLUME CONCENTRATED OVER THE WESTERN CWFA AND AZ
WITH DRIER AIR OVER THE EASTERN ZONES. THUS NOT A LOT OF
VARIABILITY IN THE FORECAST FOR DAYS 4-7 IN THIS PACKAGE.
HOT...MOSTLY DRY EASTERN LOWLANDS...BETTER STORM POTENTIAL WEST
AND MOUNTAINS.

14-BIRD

&&

.AVIATION...VALID 11/00Z-12/00Z.  ANOTHER IN A SERIES OF SHORT WAVE
DISTURBANCES MOVING UP OVER OUR AREA FROM THE SOUTHWEST...WILL
CONTINUE TO DEVELOP ISOLD-SCATTERED STORMS OVER OUR AREA OVERNIGHT
AND AGAIN SATURDAY.  SKY WX: SCT-BKN040-070 SCT-BKN 100-140 AND SCT-
BKN 200-250. SCT-NMRS VRB25G35KT 6SM TSRAGS BKN040-060B BKN100 WITH
ISOLD LCL MVFR IFR IN HVR SHOWERS AND TSTMS VRB WINDS 30G45KT 3SM
+TSRAGS BLDU BKN040CB OVC080 00Z-06Z. OTHERWISE ISOLD-SCT TSRA/SCT
+SHRA 06Z-18Z. SFC WINDS GNLY SSE 5 KTS OUTSIDE STORM OUTFLOWS.
WINDS INCREASE TO AROUND 10 KTS AFT 20Z SATURDAY.

22-TRIPOLI

.FIRE WEATHER...HEALTHY STREAM OF SUB TROPICAL MOISUTRE WILL
CONTINUE OVER OUR REGION SATURDAY...THEN START TO SHIFT WEST INTO
ARIZONA BEGINNING SUNDAY.  FLOW ALOFT BETWEEN UNSEASONABLY STRONG
UPPER LEVEL LOW PRESSURE OVER CALIFORNIA AND AROUND HIGH PRESSURE
OVER THE GULF STATES...WILL SUSTAIN THIS MOISTURE TRANSPORT.
WEATHER SUNDAY WILL DRY SOME...AS THE LOW WEAKENS AND EJECTS
NORTHEAST...WHILE THE HIGH STRENGTHENS AND RECENTERS WESTWARD OVER
NORTHERN TEXAS.  THIS WILL SHIFT THE MOISTURE AXIS FURTHER WESTWARD
OF THE AREA OVER ARIZONA...CONFINING THE MAJORITY OF THUNDERSTORM
ACTIVITY OVER THE WESTERN ZONES.

MIN RH THIS AFTERNOON WILL RANGE FROM THE MIDDLE 30S LOWLANDS...TO
AROUND 60 % OVER HIGHEST ELEVATIONS.  VALUES CLIMB AROUND 5%
FRIDAY...THEN FALL BACK ROUGHLY THE SAME AMOUNT FOR SATURDAY IN
RESPONSE TO APPROACH OF THE HIGH.  VALUES SUNDAY WILL BE A LITTLE
LOWER STILL...WITH THE LOWER 20S FOR THE SOUTHERN LOWLANDS...TO
AROUND 50% OVER THE HIGH COUNTRY. MIXING HEIGHT TODAY WILL RANGE
FROM BELOW 5000 FEET OVER HUDSPETH AND EASTERN OTERO FRIDAY...TO
11500 FT SOUTHWEST DESERTS. VALUES EDGE BACK UP STARTING THIS
WEEKEND AS THE APPROACHING HIGH PRESSURE BEGINS TO WARM THE
ATMOSPHTERE.

22-TRIPOLI

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 70  94  72  97 /  50  20  20   0
SIERRA BLANCA           65  91  66  93 /  40  20  20   0
LAS CRUCES              65  92  68  94 /  60  20  30  10
ALAMOGORDO              65  92  67  94 /  70  20  30  10
CLOUDCROFT              50  71  53  73 /  70  50  40  30
TRUTH OR CONSEQUENCES   63  89  67  92 /  50  30  40  20
SILVER CITY             59  83  62  84 /  40  30  50  30
DEMING                  64  92  67  94 /  50  30  40  10
LORDSBURG               63  93  66  94 /  30  40  40  30
WEST EL PASO METRO      71  95  72  97 /  50  20  30   0
DELL CITY               65  93  66  96 /  50  20  20   0
FORT HANCOCK            68  94  69  96 /  50  20  20   0
LOMA LINDA              66  89  67  92 /  50  20  20   0
FABENS                  68  95  69  97 /  50  20  20   0
SANTA TERESA            68  93  70  95 /  50  20  30   0
WHITE SANDS HQ          67  92  68  95 /  60  20  30   0
JORNADA RANGE           64  91  66  94 /  60  20  30  10
HATCH                   63  91  66  94 /  50  30  40  10
COLUMBUS                65  92  68  94 /  50  30  30  10
OROGRANDE               68  92  69  94 /  60  20  30   0
MAYHILL                 54  79  56  82 /  60  50  40  30
MESCALERO               54  81  56  82 /  70  50  40  30
TIMBERON                54  79  56  82 /  60  50  40  30
WINSTON                 56  82  60  84 /  50  50  50  30
HILLSBORO               60  89  64  90 /  50  30  40  20
SPACEPORT               63  89  67  93 /  50  30  40  20
LAKE ROBERTS            55  83  59  84 /  40  50  50  30
HURLEY                  60  86  63  88 /  40  30  50  20
CLIFF                   61  91  64  92 /  30  40  50  30
MULE CREEK              58  89  63  90 /  30  40  50  40
FAYWOOD                 61  87  63  89 /  50  30  40  20
ANIMAS                  64  93  67  94 /  30  40  40  30
HACHITA                 63  93  66  94 /  40  40  40  20
ANTELOPE WELLS          63  91  65  92 /  30  40  40  20
CLOVERDALE              62  89  64  89 /  30  40  50  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

14/
Hazardous weather outlook, Jul 10, 11:33 AM MDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1133 AM MDT FRI JUL 10 2015

NMZ401>417-TXZ418>424-111745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1133 AM MDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
PLENTY OF MOISTURE AND INSTABILITY ACROSS THE AREA AGAIN TODAY AND
OVERNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
DEVELOP REGION-WIDE AND TRACK EAST-NORTHEAST ACROSS THE AREA. EACH
STORM WILL HAVE THE POTENTIAL FOR SEVERAL THREATS. THE PRIMARY
THREAT WILL BE FOR LOCAL HEAVY RAINFALL AND FLASH FLOODING.
SECONDARY WILL BE THE POTENTIAL FOR LARGE HAIL OF ONE INCH OR
LARGE...AND FINALLY THE THREAT OF SEVERE WIND GUSTS ABOVE 55 MPH.
OUR RISK FOR SEVERE THUNDERSTORMS TODAY IS MARGINAL ACROSS THE
REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ACTIVE WEATHER WITH CONTINUE SHOWER AND THUNDERSTORM ACTIVITY
CONTINUES THROUGH THE PERIOD...BUT A WESTWARD SHIFT IN THE FOCUS
OF THE MOST AND STRONGEST ACTIVITY IS EXPECTED THE BEGIN
SATURDAY...AND CONTINUE SUNDAY THROUGH WEDNESDAY. FOR THESE DAYS
ISOLATED STORMS EXPECTED EAST...SCATTERED TO NUMEROUS WEST OF THE
RIO GRANDE. CONTINUE THREAT FOR FLASH FLOODING WEST. ISOLATEDTHREATS
FOR LARGE HAIL AND WIND GUSTS EAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO BE PROACTIVE TODAY AND BE QUICK TO CALL THE
NATIONAL WEATHER SERVICE WITH REAL-TIME REPORTS OF SIGNIFICANT
RAINFALL...ANY FLOODING...ANY HAIL...AND STRONG WINDS. TWEET OR
FACEBOOK PICS AND VIDEOS TO US VIA @NWSELPASO.

BIRD

In the hours before

Special weather statement, Jul 10, 8:10 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
810 PM MDT FRI JUL 10 2015

NMZ402>404-407-110300-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
810 PM MDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT...CENTRAL HIDALGO
AND WEST CENTRAL LUNA COUNTIES UNTIL 900 PM MDT...

AT 809 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 10 MILES EAST OF LORDSBURG...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL GRANT...
CENTRAL HIDALGO AND WEST CENTRAL LUNA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3221 10857 3238 10864 3256 10823 3230 10812
TIME...MOT...LOC 0209Z 250DEG 17KT 3233 10853

CRESPO
Local storm report, Jul 10, 8:51 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
851 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       1 NNE REDROCK           32.70N 108.73W
07/10/2015  M1.50 INCH       GRANT              NM   CO-OP OBSERVER

&&

EVENT NUMBER EPZ1500127

LANEY
Special weather statement, Jul 10, 8:59 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
859 PM MDT FRI JUL 10 2015

NMZ407-411-TXZ418-110345-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-WESTERN EL PASO COUNTY TX-
859 PM MDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONA ANA...
SOUTHEASTERN LUNA AND WESTERN EL PASO COUNTIES UNTIL 945 PM MDT...

AT 858 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 22 MILES WEST OF SANTA TERESA...OR 26 MILES WEST OF SUNLAND
PARK...MOVING NORTHEAST AT 20 TO 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUNLAND PARK...
SANTA TERESA...
AND KILBOURNE HOLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3180 10749 3219 10693 3179 10656 3178 10741
TIME...MOT...LOC 0258Z 240DEG 47KT 3184 10703

CRESPO
Local storm report, Jul 10, 9:17 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
917 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      VIRDEN                  32.69N 109.00W
07/10/2015                   HIDALGO            NM   DEPT OF HIGHWAYS

            NM HIGHWAY 92 WASHED OUT FROM MILE MARKER 0 TO MILE
            MARKER 11. TIME APPROXIMATE

&&

EVENT NUMBER EPZ1500128

LANEY
Special weather statement, Jul 10, 10:09 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1009 PM MDT FRI JUL 10 2015

NMZ411-TXZ418-110500-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-WESTERN EL PASO COUNTY TX-
1009 PM MDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DONA ANA AND WEST
CENTRAL EL PASO COUNTIES UNTIL 1100 PM MDT...

AT 1008 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR 15 MILES WEST OF SANTA TERESA...OR 19 MILES WEST OF SUNLAND
PARK...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUNLAND PARK...
EL PASO...
SANTA TERESA...
AND LA UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3179 10703 3183 10709 3207 10677 3178 10651
TIME...MOT...LOC 0408Z 231DEG 22KT 3183 10690

CRESPO
Special weather statement, Jul 10, 10:29 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1029 PM MDT FRI JUL 10 2015

NMZ412-414>416-110515-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
CENTRAL TULAROSA BASIN NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
1029 PM MDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO COUNTY UNTIL
1115 PM MDT...

AT 1029 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR NEAR HIGH ROLLS...OR 5 MILES NORTHEAST OF ALAMOGORDO...
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...
TULAROSA...
CLOUDCROFT...
MESCALERO...
HIGH ROLLS...
BENT...
LA LUZ...
BURRO FLATS...
AND MOUNTAIN PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3307 10559 3281 10583 3293 10619 3329 10590
TIME...MOT...LOC 0429Z 212DEG 24KT 3294 10587

CRESPO

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:15 PM MDTSevere Thunderstorm WarningEPZOtero11 min
Jul 10, 6:16 PM MDTSevere Thunderstorm WarningEPZOtero44 min
Jul 10, 6:43 PM MDTFlash Flood WarningEPZGrant3 hr
Jul 10, 6:44 PM MDTSevere Thunderstorm WarningEPZGrant, Sierra46 min
Jul 10, 6:55 PM MDTSpecial Weather StatementEPZOtero35 min
Jul 10, 7:34 PM MDTFlash Flood WarningEPZHidalgo3 hr
Jul 10, 8:10 PM MDTSpecial Weather StatementEPZGrant50 min
Jul 10, 8:39 PM MDTFlash Flood WarningEPZDoña Ana2 hr
Jul 10, 8:46 PM MDTAreal Flood AdvisoryEPZDoña Ana119 min
Jul 10, 8:59 PM MDTSpecial Weather StatementEPZDoña Ana46 min
Jul 10, 9:10 PM MDTAreal Flood AdvisoryEPZOtero2 hr
Jul 10, 9:18 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra3 hr
Jul 10, 9:22 PM MDTAreal Flood AdvisoryEPZDoña Ana113 min
Jul 10, 9:52 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 10, 10:09 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Jul 10, 10:21 PM MDTSevere Thunderstorm WarningEPZDoña Ana39 min
Jul 10, 10:29 PM MDTSpecial Weather StatementEPZOtero46 min
Jul 10, 10:57 PM MDTSpecial Weather StatementEPZDoña Ana48 min
Jul 10, 11:33 PM MDTAreal Flood AdvisoryEPZDoña Ana117 min
Jul 10, 11:45 PM MDTSpecial Weather StatementEPZDoña Ana45 min
Jul 11, 12:03 AM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Jul 11, 12:23 AM MDTSpecial Weather StatementEPZDoña Ana37 min
Jul 11, 12:27 AM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Jul 11, 12:57 AM MDTFlash Flood WarningEPZDoña Ana3 hr
Jul 11, 1:27 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero48 min
Jul 11, 2:05 AM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 11, 5:55 AM MDTAreal Flood AdvisoryEPZDoña Ana, Otero3 hr
Jul 11, 12:53 PM MDTAreal Flood AdvisoryEPZOtero112 min
Jul 11, 2:42 PM MDTSpecial Weather StatementEPZHidalgo63 min
Jul 11, 3:14 PM MDTSpecial Weather StatementEPZHidalgo61 min
Jul 11, 3:39 PM MDTAreal Flood AdvisoryEPZHidalgo2 hr
Jul 11, 4:20 PM MDTSpecial Weather StatementEPZHidalgo55 min
Jul 11, 4:32 PM MDTAreal Flood AdvisoryEPZOtero118 min
Jul 11, 4:50 PM MDTSevere Thunderstorm WarningEPZDoña Ana40 min
Jul 11, 4:55 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Jul 11, 5:28 PM MDTSevere Thunderstorm WarningEPZDoña Ana23 min
Jul 11, 5:33 PM MDTAreal Flood AdvisoryEPZDoña Ana117 min
Jul 11, 5:42 PM MDTSevere Thunderstorm WarningEPZDoña Ana33 min
Jul 10, 6:13 PM MDTSpecial Weather StatementEPZEl Paso47 min
Jul 11, 12:53 AM MDTSpecial Weather StatementEPZEl Paso52 min
Jul 11, 1:06 AM MDTSpecial Weather StatementEPZHudspeth39 min
Jul 11, 1:44 AM MDTAreal Flood AdvisoryEPZHudspeth2 hr
Jul 11, 2:36 AM MDTAreal Flood AdvisoryEPZHudspeth114 min
Jul 11, 3:45 AM MDTAreal Flood AdvisoryEPZHudspeth3 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.